# SDR DALA2018030901532

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1460-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  BS 1460 - 1530, LEFT ZEE ANGLE CORRODED AT THE NUTPLATES,  REMOVED CORROSION, 100% LOSS. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND REPLACED THE ANGLE  IAW  SRM 51-40-02, AND DWG 146N5390.
